A midpoint method for generalized equations under mild differentiability condition

Abstract : The aim of this study is the approximation of a solution x* of a ganeralized equation 0 in f(x)+F(x) in Banach spaces, where f is a single-valued function whose second order Frechet derivative satisfies an Hölder condition and F stands for a set-valed map with closed graph. Using a fixed point theorem and the Aubin property of F, we show the existence and the superquadratic convergence of a sequence derived from a midpoint method.
Type de document :
Article dans une revue
Acta Applicandae Mathematicae, Springer Verlag, 2011, 116 (3), pp.269-279
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00642118
Contributeur : Catherine Cabuzel-Zebre <>
Soumis le : jeudi 17 novembre 2011 - 13:17:46
Dernière modification le : lundi 21 mars 2016 - 11:32:34

Identifiants

  • HAL Id : hal-00642118, version 1

Collections

Citation

Catherine Cabuzel. A midpoint method for generalized equations under mild differentiability condition. Acta Applicandae Mathematicae, Springer Verlag, 2011, 116 (3), pp.269-279. 〈hal-00642118〉

Partager

Métriques

Consultations de la notice

54